MAUDE Adverse Event Report: DEPUY SPINE INC MMG SENSORS 8 PK W GROUND; SUTURE,NONABSORBLE,STEEL,MONO/ MULTIFILAMENT,STERILE

DEPUY SPINE INC MMG SENSORS 8 PK W GROUND; SUTURE,NONABSORBLE,STEEL,MONO/ MULTIFILAMENT,STERILE
Catalog Number 286202108
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date during an unknown procedure there was a five (5) to ten (10) second delayed response in the system reporting mechanomyogram (mmg) events.The patient can be seen moving but the system doesn¿t send an alert for immediately.This has happened on three (3) cases during a two (2) week period.The system had been performing successfully prior to these surgeries.The system is the mmgb 81.During the cortical pedicle screw insertion, the drill is stimulated while drilling and then the ball tip is used to probe the hole.The screw is stimulated at the end.This lag has been present at all steps, not one in particular.There was no excessive energy alert.L4-5 are the usual levels they are stimulating.Surgical delay is unknown.There were no patient consequences.The procedure was successfully completed.This report is for one (1) mmg sensors 8 pk w ground.This is report 5 of 5 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: the complaint device was not received for investigation.The following investigation is based on the video(s) provided in the attachment(s) and the discussion with the r&d team ¿ raynham as provided in the attachment.After reviewing the video, the complaint condition could not be confirmed because based on the sentio screen in the video, it was found to have no lag/delay issues as reported in the complaint allegation.Since the device was not returned, the functional test was not able to be performed.A manufacturing record evaluation could not be performed as the lot number could not be determined from the image provided.A definitive assignable root cause could not be determined based on the provided information.During the investigation, no product design issues or discrepancies were observed (based on the videos) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device history lot a review of the receiving inspection (ri) for mmg sensors 8 pk w ground was conducted identifying that lot number 00020666 was released in a single batch.Batch1: lot units were released on 31mar2020 with no discrepancies.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.The ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MMG SENSORS 8 PK W GROUND
Common Device Name
SUTURE,NONABSORBLE,STEEL,MONO/ MULTIFILAMENT,STERILE
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key10045091
Report Number1526439-2020-01020
Device Sequence Number2925200
Product Code PDQ
UDI-Device Identifier10705034534756
UDI-Public10705034534756
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173526
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number286202108
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/24/2020
Supplement Date Received by Manufacturer06/23/2020
Initial Report FDA Received Date05/11/2020
Supplement Report FDA Received Date06/23/2020
Patient Sequence Number1